# SDR SWIA200616621

- Difficulty date: April 16, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 5,767 hours, 3,709 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389L
- Part serial: 0448
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS.  REPLACED THE NR 1 SFECU PER CRJ MM 27-51-05.  OPERATIONAL CHECK GOOD PER CRJ MM 27-50-00 AND 27-51-05.
